Factoring the Frobenius morphism of an algebraic surface

  • Peter Russell
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 1056)


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    R. Ganong, Plane Frobenius sandwiches, Proc. Amer. Math. Soc. 48 (4) (1982), 474–478.MathSciNetCrossRefzbMATHGoogle Scholar
  2. [2]
    R. Ganong and P. Russell, Derivations with only divisorial singularities on rational and ruled surfaces, J. Pure and Applied Algebra 26 (1982), 165–182.MathSciNetCrossRefzbMATHGoogle Scholar
  3. [3]
    R. Ganong and P. Russell, The tangent bundle of a ruled surface, to appear.Google Scholar
  4. [4]
    N. Jacobson, Lectures in Abstract Algebra, Vol. III, Van Norstrand, New York, 1964.CrossRefzbMATHGoogle Scholar
  5. [5]
    H. Kurke and P. Russell, Examples of false-ruled surfaces, in preparation.Google Scholar
  6. [6]
    M. Miyanishi and P. Russell, Purely inseparable coverings of exponent one of the affine plane, to appear in J. Pure and Applied Algebra.Google Scholar
  7. [7]
    M. Raynaud, Contre exemple de "vanishing de Kodaira" sur une surface lisse en car. p>0, in C.P. Ramanujam: A Tribute, Springer, Berlin-Heidelberg-New York, 1978.Google Scholar
  8. [8]
    A. N. Rudakov and I.R. Shafarevich, Inseparable morphisms of algebraic surfaces, Math. USSR Izvestija 10 (6) (1976), 1205–1237.MathSciNetCrossRefzbMATHGoogle Scholar
  9. [9]
    C.S. Seshadri, L'opération de Cartier. Applications, exposé 6, in Séminaire Chevalley (1958/59).Google Scholar
  10. [10]
    P. Russell, Hamburger-Noether expansions and approximate roots of polynomials, manuscripta math. 31 (1980), 25–95.MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1984

Authors and Affiliations

  • Peter Russell
    • 1
  1. 1.Department of MathematicsMcGill UniversityMontrealCanada

Personalised recommendations